# SDR MASA2011092363732

- Difficulty date: September 22, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 20,140 hours, 15,955 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF BURNED PLASTIC IN COCKPIT. LEFT ACM FAILED.   REMOVED AND REPLACED LT ACM.
